# SDR DALA2025011300285

- Difficulty date: January 9, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N104DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50023
- Aircraft time: 15,111 hours, 7,026 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE AMDS 5300-2015. SSI 53-61-43-01. SEAT TRACK CORROSION NOTED AT RBL 23.0 AT FRAME 61. REMOVED AND REPLACED SEAT TRACK REF. A220 ASRP 51-77-00-28. (LP# 0752646)
